# SDR UPS98225782

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION BS 680 FRAME LBL 24 WL 154 UPPER FLANGE.  REMOVED DAMAGED AREA, FABRICATED REPAIR DOUBLER PER SRM 51-40-3, HEAT TREATED AND THEN INSTALLED PER SRM 51-20-04 SRM 53-10-2 AND SRM 51-40-3.
